MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM/2.7MM LOCKING NAVICULAR PLATE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM/2.7MM LOCKING NAVICULAR PLATE; PLATE, FIXATION, BONE
Model Number 02.100.020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record.Device history lot: part number: 02.100.020, lot number: 4987441, part manufacture date: 31-may-2005, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.4mm/2.7mm locking navicular plate product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null, device history review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Investigation summary background: libertas: it was reported that on (b)(6) 2019, the 2.4/2.7 mm locking navicular plate was found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.Investigation flow: damage.Visual inspection: the 2.4mm/2.7mm locking navicular plate (p/n 02.100.020, lot 4987441) was received with a portion of the plate broken off and missing.The transverse fracture is at the location of the ¿100¿ etch, the left most two holes are missing, the broken fragment(s) were not returned.No other issues were identified with the returned components of the device.The returned portion of the plate was contoured for anatomical fit, as part of the implant function.The device failure/defect of broken plate was identified during the investigation and is related to the reported complaint condition.Dimensional inspection: document/specification review: during the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.Conclusion: the complaint condition is confirmed for the 2.4mm/2.7mm locking navicular plate (p/n 02.100.020, lot 4987441) as a portion of the plate was broken off and missing.The returned portion of the plate was contoured for anatomical fit, as intended.No definitive root cause could be determined.It is possible that the plate was being contoured around the fracture location and excessive force/rough handling was being used, breaking the plate.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported that on (b)(6) 2019, the 2.4/2.7 mm locking navicular plate was found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
2.4MM/2.7MM LOCKING NAVICULAR PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8935286
Report Number2939274-2019-60122
Device Sequence Number2099086
Product Code HRS
UDI-Device Identifier10886982028280
UDI-Public(01)10886982028280
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K071264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.100.020
Device Catalogue Number02.100.020
Device Lot Number4987441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/27/2019
Patient Sequence Number1